# SDR USAA2012121800013

- Difficulty date: December 18, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 44,760 hours, 18,198 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY PATH LIGHT AT ROW 22L IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED SEAT HARNESS.  REFERENCE AMM 33-51-19, PB 401.  OPS GOOD PER AMM 33-51-00-710-001A.
